# SDR CA150217004

- Difficulty date: February 15, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 24,056 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 501600183
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION, IT WAS NOTICED THAT RT OTBD FLAP HAD DAMAGE TO THE SKIN NEAR THE INBD FLAP TRACK WELL.  UPON FURTHER INVESTIGATION, IT WAS ALSO NOTICE THAT THE INBD FLAP TRACK WAS CRACKED IN HALF, SEE PICTURE.  A FLEET INSPECTION HAVE BEEN INITIATED.
